# SDR CALA9900819

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Serv Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE EMERGENCY AISLE PATH LIGHTING INOPERATIVE.  THE BATTERY CHARGER AT AFT SERVICE DOOR OVERHEAD PANEL WAS REMOVED AND REPLACED IAW MM 33-50.
